I’ve been taking Ozempic for weight loss during 2 weeks now and still can’t deal with the negative effects. I have nausea and can’t sleep at night. Many say that you just need to endure about two weeks, and everything will pass. But two weeks have passed, and nothing has changed. You have to act, but I don’t know how. Please don’t text me to go or do more sports. I know that physical activity tires and then easier to sleep. Believe me; I move a lot. I can walk 10 kilometers a day. But I still suffer from insomnia. The only thing worse than insomnia is nausea. And the worst part is that I can throw up at the most inopportune moment. I take medicine in the morning, and at the same time, I do everything according to the instructions. I tried to eat quite a bit to avoid nausea. But this seems to make the problem worse. What to do about the side effects of ozempic? I want to continue my treatment because I see positive results. But the side effects are killing me. I can’t sleep, and that’s why I can’t work. It can’t go on like this forever. Please advise me something if you can.